# SDR RAIA00304101

- Difficulty date: April 3, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 5,684 hours, 5,134 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIC- AUTO TAKEOFF THRUST CONTROL, NO WARNING.  MAINTENANCE CHANGED COMPRESSOR BLEED VALVE, OPS CHECK OK.
